# SDR DALA1121066904

- Difficulty date: February 1, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OF L4 DOOR 2 PLACES HAS GAUGE STA 1681.8 UPPER SKIN & STRINGER L4 LEFT AND LWR SKIN FROM STRINGER, L4 LEFT UP TO 2.5 INCH BELOW STRINGER 15 LEFT.  COMPLIED WITH FINAL ERA 490336-14 REV ORIG AT SAA DURING HMV ON NR CARD 174177.
